# SDR CA050707002

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC71
- Aircraft time: 13,616 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700637
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE AND RECERTIFICATION OF THE AIRCRAFT AIR DATA COMPUTERS AND FLIGHT MANAGEMENT SYSTEM THE TECHNICIANS NOTED THAT THE ADC S SYSTEM HAD BEEN MODIFIED TO USE P/N 7000700-637 ADC S IN PLACE OF THE DEHAVILLAND INSTALLED P/N 7000700-920 UNITS.  THERE IS CURRENTLY NO APPROVAL IN PLACE TO USE THE 637 UNITS IN THE DASH 7.  A SEARCH OF THE AIRCRAFT MAINTENANCE RECORDS HAS FAILED TO PROVIDE ANY APPROVAL OF THE ADC SYSTEM MODIFICATION OR APPROPRIATE ENGINEERING DOCUMENTS AND CERTIFICATION.
